# SDR CALA2023083002671

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 79,693 hours, 34,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FR73-FR74, STRINGER 31L TO 31R CREASED - INTERIM REPAIR ACCOMPLISHED REF EC/RA 5351-01212. OR BEFORE A/C REACHES 35,932 TOTAL FLIGHT CYCLES, 82,693 TOTAL INSP NOT TO EXCEED INTERVALS OF 120 FLIGHT CYCLES THEREAFTER. FLIGHT HRS OR 21-SEP-24 WHICHEVER COMES FIRST. PEFORM REPEAT ACCOMPLISH INTIAL INSP ON FUSE SKIN DENTS, FR73-FR74, STGR 31L/H - STGR 31R/H PER PART 2 OF THE LATEST REV OF EC/RA 5351-01212 ON DIP APPROVED FOR CARRY BY TOMC PER EC/RA 5351-01212. INTERIM TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR ACCOMPLISHED REF EC/RA 5351-01212. 5351-01212. OR BEFORE A/C REACHES 35,932 TOTAL FLIGHT CYCLES, 82,693 TOTAL FLIGHT HRS OR 21-SEP-24 WHICHEVER COMES FIRST. PEFORM REPEAT INSP NOT TO EXCEED INTERVALS OF 120 FLIGHT CYCLES THEREAFTER. RECORDS UPDATE RECORDS UPDATE QC QC REVIEW INIT: 35932 TAFC / 82693 TAFH INIT ITO TO RIR RIR: 120 FC ...VC/U392424
